# SDR DALA1028559874

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 70,385 hours, 65,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND SKIN BENT AT AFT CARGO DOOR CUTOUT PREVIOUS REPAIR AT BS 1100 BETWEEN L23R AND L 26R.  REPAIRED PER SRM 53-30-0 FIGURE 3, SRM 51-10-2, SRM 51-10-04, SRM 51-30-2 & SRM 51-10-3 PAGE 239.
